CSN Login
Members Online: 11

Foot Pain Began 2 Years after Treatment

savannah
Posts: 8
Joined: Apr 2002

Treatment for 2B ended August 1999. Severe Foot pain and foot cramping began February 2001. Same small area on both feet. Never had foot pain in my life. Change shoes, chairs, started swimming, been x-rayed, blood tests. Started with GP, referred to Podiatrist, on my routine visit 6/2001 to my Oncologist he checked my feet, Chiropractic visit. Absolutely no diagnosis. All Doctors can see the affected area but are stumped. The area reddens slightly, hurts like dickens, swells slightly then black and blues on BOTH feet. NO gout, NO arthritis, NO injury. I am quite healthy Yea!! Hurts always, sometimes severe. LEG cramps ceased 2 years ago. Foot pain started then. I am seeing reports about platinum based drugs(cisplatin was my chemo) and nerve damage in Cervical Cancer patients.. The reports sound similar to my case. I looked at the sites the webmaster gave me. 3 were unavailable for viewing. Two links talked about pain and nerve damage. I can't afford another round of Physician visits with no results. Anyone out there know of any help?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network